# SDR ABXA2023042061

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,148 hours, 27,391 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER L ENGINE START LEFT GEN DRIVE DISC SWITCH LIGHT REMAINED ILLUMINATED. L GEN OFF AND L GEN DISC EICAS MESSAGE. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED L/H GENERATOR PER MEL 24-00-1-3. MX PROCEDURES COMPLIED WITH. PLACARD INSTALLED. MBCB 22 APRIL 23. AIRCRAFT RETURNED TO SERVICE.
